# SDR 2024FA0000814

- Difficulty date: November 4, 2024
- Submitted: November 4, 2024
- Operation: General aviation
- Aircraft: N28021
- Make and model: Blanca 1730A
- Aircraft serial: 7930958
- Aircraft time: 4,030 hours
- Engine: Cont IO550F
- Engine time: 162 hours
- Propeller: Mcauly D3A34C401
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: ALY8520
- Part serial: K062360
- Condition: Defective
- Stage of operation: LD
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

AT THE END OF A FLIGHT TOTALING 2.5 HOURS THE AMMETER INDICATED A DISCHARGE AND LOW VOLTAGE WARNING LIGHT ILLUMINATED. I WAS ALMOST OVERHEAD MY POINT OF INTENDED LANDING, SO I COMPLETED THE LANDING AND LEFT THE AIRPLANE AT THE AIRPORT FOR THE LOCAL SHOP TO DIAGNOSE AND REPAIR. AFTER LANDING AND PRIOR TO SHUTTING DOWN, I ATTEMPTED TO CYCLE THE ALTERNATOR FIELD BREAKER AND ALSO VERIFIED NO CIRCUIT BREAKERS HAD TRIPPED WITH NO SUCCESS IN GETTING THE AMMETER TO INDICATE THAT THE BATTERY WAS CHARGING. THE SHOP FOUND THAT THE ALTERNATOR HAD FAILED.
